# SDR SIMA20120723006

- Difficulty date: July 23, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 24,937 hours, 20,914 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Erratic
- Location: Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4537,  CREW REPORTED THAT AFTER TAKEOFF BOTH FUEL INDICATORS SHOWED DASHES.  BOTH CAME BACK AFTER 2-3 SECONDS WITH ERRATIC INDICATIONS FOLLOWED BY FUEL IMBALANCE CAUTION MESSAGE ON EICAS.  DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REBALANCE FUEL WITH FUEL TRUCK AND OPS CHECK FUEL SYSTEM IAW AMM 28-41-00 AND 28-20-04.  NO DEFECTS NOTED.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
